Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hello My name is***** am pleased to meet you. Can you can let me know of your problem and I will see if I can assist.
I am reading your problem
It seems that yousymptoms are most probably stress related. The AZ vaccine could just be coincidental.
I owuld advise that you speak to your GP about possibly getting some low dose beta blockers ar antidepressants to help calm you down
I believe that the second jabshoudlbe safe to have
You can try yoga and meditation
You can look at natural remedies from Herbal Stores like St John's Wort
You could also look at IAPT ( on google) and register yourself for counselling
Please could you kindly rate my response using the stars as this is the only way JustAnswer can acknowledge my response.
A 5 star rating would be much appreciated.
Thank you and I wish you the best of health - stay safe!
Dr R Duggal